# SDR IPXA11170615

- Difficulty date: December 11, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE250000
- Condition: Low Pressure
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS1- CREW DOOR EMERGENCY ASSIST BOTTLE LOW PRESSURE.   SERVICED IAW AMM 52-10-14-03.
